# SDR AALA202504295150

- Difficulty date: April 27, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N776XF
- Make and model: Airbus A319-112
- Aircraft serial: 2209
- Aircraft time: 64,553 hours, 33,063 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Module
- Part number: 3370751070
- Part serial: 10020
- Condition: Faulty
- Location: Nr 1 Engine Oil
- Part time: 63,665 hours, 29,569 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: NUMBER 1 ENGINE LOW OIL PRESSURE. 28-30 PSI AT 93.6N2. RETURNED TO DFW, DID NOT DECLARE EMERGENCY. FOUND CLASS 3 FAULTS FOR OIL PRESS XMTR 1 (4003EN) OR LOW PRESS1 SW (4001EN) IN #1 EIU HITTING OVER THE LAST FEW DAYS. UPON INITIAL INSPECTION, OIL LEVEL WAS APPROPRIATE, AND NO LEAKS OBSERVED UNDER ENGINE OR IN ENGINE COWLS. MAINTENANCE REPLACED OIL PRESSURE TRANSMITTER IAW AMM 79-33-15.
